The unconditional extremum of functionals and the convergence of minimizing sequences
Doklady Akademii Nauk, Tome 183 (1968) no. 6, pp. 1243-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_6_a1,
author = {M. M. Vainberg},
title = {The unconditional extremum of functionals and the convergence of minimizing sequences},
journal = {Doklady Akademii Nauk},
pages = {1243--1246},
year = {1968},
volume = {183},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_6_a1/}
}
M. M. Vainberg. The unconditional extremum of functionals and the convergence of minimizing sequences. Doklady Akademii Nauk, Tome 183 (1968) no. 6, pp. 1243-1246. http://geodesic.mathdoc.fr/item/DAN_1968_183_6_a1/